| Model Number |
10-10-0004 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no other complaints associated with the referenced lot numbers.X-rays were not received from the health professional.Based on the information provided, fracture cannot be attributed to the implant.Post-operative fractures may be multifactorial and can depend on patient bone quality and physical activity.From the nextstep arthropedix insitu total hip system instructions for use (ifu): "the patient must be informed that the same demands cannot be made of artificial joints as of real ones.".
Event or Problem Description
A revision surgery was conducted and the stem and head were explanted and a competitor's stem was implanted.The patient claims there were no post-op events or falls, and the post-op x-ray looked satisfactory according to the surgeon.The surgeon believes there was a possible unidentified inter-operative fracture.